View Single Post
Old 09-03-2007, 10:34 AM   #1
glo81 glo81 is offline
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 147
glo81 HB User
lexapro and weight gain

Hi I recently went to a sleep clinic for sleep problems. The doctor who is also a phyciatrist told me that the study showed that I had anxiety. He wrote a percription for a lexapro 10 mgs. He told me to stay on the ativan at night 1mg.and wrote me a perscription for lexapro. I don't know much about lexapro. I did here that it causes weight gain and I can not afford to gain anymore weight. I'm in my mid forty's and my metabilism has already slowing down I am 5'6" and 142 lbs. I don't want gain anymore weight. I like to keep up with my appearance. I also don't know anything else about the drug lexapro. The doctor said it will take the edge off. Any opinions. I'm kinda afraid to start with this since I am on so many other meds.for other conditions. Hypo Thyroid, acid reflux, anxiety, sinus. The doctor already knows I take all these meds. Any info. and experiences will be appreciated.

Thanxz